MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/gpsych-2020-100228

Медицинская библиотека · General psychiatry · 2020

Oral mucositis induced by risperidone: rare side effect of a frequently prescribed medication.

Aguglia Andrea, Amerio Andrea, Proietti Luca, Costanza Alessandra, Serafini Gianluca, Amore Mario

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Risperidone is a safe second-generation antipsychotic which is rarely associated with the emergence of a few adverse effects, such as oral lesions and stomatitis. We report the case of a 77-year-old woman affected by a neurocognitive disorder with psychotic features and treated with risperidone 2 mg/day. After 1 week, she showed a burning mouth syndrome with oral lesions and risperidone was discontinued. Antipsychotic-induced oral ulcerations may be caused by the reduction of saliva protection with minor adverse effects related to oral movement disorders or impairment of the bacterial flora of saliva.

Для цитирования: Aguglia Andrea, Amerio Andrea, Proietti Luca, Costanza Alessandra, Serafini Gianluca, Amore Mario. Oral mucositis induced by risperidone: rare side effect of a frequently prescribed medication.. General psychiatry. 2020. DOI: 10.1136/gpsych-2020-100228.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.